# SDR CA190613008

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 50,455 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: D2268604018
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TOWING OF AIRCRAFT, THE #4 MAIN WHEEL WAS WOBBLING AND MAKING A NOISE. UPON INVESTIGATION, THE #4 MAIN WHEEL HUB, WHEEL BEARING AND AXLE WAS FOUND WITH SEVERE DAMAGE. AIRCRAFT WAS REMOVED FROM SERVICE AND RH MLG TO BE REPLACED AS WELL AS WHEELS, WHEEL BRAKES, AND WHEEL SPEED TRANSDUCERS (TC# 20190613008)
